RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1977, Volume 32, Issue 6(198), Pages 247–248 (Mi umn3330)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The reduced Whitehead group of a simple algebra

V. E. Voskresenskii


Full text: PDF file (273 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 21.10.1976

Citation: V. E. Voskresenskii, “The reduced Whitehead group of a simple algebra”, Uspekhi Mat. Nauk, 32:6(198) (1977), 247–248

Citation in format AMSBIB
\Bibitem{Vos77}
\by V.~E.~Voskresenskii
\paper The reduced Whitehead group of a~simple algebra
\jour Uspekhi Mat. Nauk
\yr 1977
\vol 32
\issue 6(198)
\pages 247--248
\mathnet{http://mi.mathnet.ru/umn3330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=498583}
\zmath{https://zbmath.org/?q=an:0379.16005}


Linking options:
  • http://mi.mathnet.ru/eng/umn3330
  • http://mi.mathnet.ru/eng/umn/v32/i6/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Manin, M. A. Tsfasman, “Rational varieties: algebra, geometry and arithmetic”, Russian Math. Surveys, 41:2 (1986), 51–116  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:165
    Full text:65
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019